[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Ace Inhibitors

In a message dated 3/20/2002 3:57:00 PM Central Standard Time, 
email @ redacted writes:

<< I had a doc that said this (or something similar to it) all the time, and 
 tried to scare me into taking Vasotec, even after I passed out from it 
 twice. >>
My family physician also insisted my taking Vasotec, but after 6 months of 
using it, I developed such a cough that it even kept me awake at night. 
    When I went back to see the doctor, he pretty much said that I have to 
learn to live with the cough problem since Vasotec protected the kidneys, and 
that was more important than having all my mucus turn thick, (causing the 
horrible cough). And he also said that there was no other ace inhibitor that 
he knew of. (this was 5 years ago).
        Needless to say, I quit taking the Vasotec, and finally, 2 months 
later, the cough finally started to go away.

    Jan G.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml